UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Homogenization of Penrose tilings: calculus of variations

Braides, Andrea and Riey, Giuseppe and Solci, Margherita (2009) Homogenization of Penrose tilings: calculus of variations. Comptes rendus. Mathematique, Vol. 347 (11-12), p. 697-700. ISSN 1631-073X. Article.

Full text not available from this repository.

DOI: 10.1016/j.crma.2009.03.019

Abstract

A homogenization theorem is proved for energies which follow the geometry of an a-periodic Penrose tiling. The result is obtained by proving that the corresponding energy densities are W1-almost periodic and hence also Besicovitch almost periodic, so that existing general homogenization theorems can be applied (Braides, 1986). The method applies to general quasicrystalline geometries.

Item Type:Article
ID Code:1802
Status:Published
Refereed:Yes
Uncontrolled Keywords:Penrose tiling, homogenization theorems, quasicrystalline geometries
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01 Dipartimenti > Architettura e pianificazione
Publisher:Elsevier Masson
ISSN:1631-073X
Publisher Policy:© Académie des Sciences
Additional Information:Pubblicato online il 21 aprile 2009.
Deposited On:18 Aug 2009 10:06

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page